# SDR ASAA2016122821272

- Difficulty date: December 28, 2016
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 59,838 hours, 34,127 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Track
- Part number: 65C3387810
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY ACCESS DOOR STUCK. TRACK CRACKED AT INBOARD AFT EDGE.  ACFT GROUNDED.   E & E  DOOR REMOVED. REPLACED THE RAIL ASSEMBLY IAW SRM 51-40-02. INSTALLED THE DOOR IAW AMM 52-48-41. OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
